Ask Your Health Question and Get an Answer ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
How is your liver function?
Is your albumin level normal?
that is part of liver function.
and also any thyroid test done?
another possibility is autoimmune condition.
Vasculitis for example.
Also lupus can cause this as well.
And are you taking any steroid medication?
see neurontin can cause swelling as a side effect.
Not serious but to be aware of.
Does not sound like any serious underlying condition causing it.
The heart can be checked by your cardiologist --sounds unlikely though.
Still, echocardiogram should be ordered.
yes you will.
shortness of breath and decreased physical capacity
but you can take in low dosage
take potassium supplements also.
ok that is good
That is not concerning.
Probably better to avoid water pills.
likely panic attack then
correct less likely
yes that can also cause this.
means incompetent veins can also cause edema.
also estrogenic influence
ok that is good.
subcutaneous edema is seen with obesity
that should be fine.
It was my pleasure to help you today. Best wishes,Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/